# SDR DXTA2023040783840

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 2,878 hours, 1,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE LIGHT AT SEAT 10, AND ALL THREE EXIT LIGHTS AT THE MAIN EXIT REMAIN ILLUMINATED WITH EMERGENCY LIGHT SWITCH OFF AND BATTERY SWITCHES OFF.  RESET INERTIA SWITCH,AS PER CE-680A AMM 33-50-11, CHARGE EMERGENCY BATTERY'S, PERFORMED OPS CHECK, OPS CHECK GOOD IAW AMM 33-50-00, WITH NO DEFECTS NOTED.   REMOVED BAD EMERGENCY EXIT SIGN CONNECTOR P/N: 43025-0400 AND INSTALLED CUSTOMER SUPPLIED NEW EMERGENCY EXIT SIGN CONNECTOR P/N: 43025-0400. OPS CHECK GOOD. NO DEFECTS NOTED. REF. AMM 33-52-13.
